Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 16, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 8, 2015, 10:06 PM CDT for Lawrence County, Illinois. It took effect at Jun 9, 2015, 8:30 PM CDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 10:06 PM CDT (03:06 UTC)
- In effect from
- Jun 9, 2015, 8:30 PM CDT
- Expired
- Jun 10, 2015, 7:00 PM CDT
- In force
- 23 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 29.38 ft at Jun 10, 2015, 2:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
268
WGUS43 KILX 090306
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1006 PM CDT MON JUN 8 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-091706-
/O.NEW.KILX.FL.W.0016.150610T0235Z-150611T0000Z/
/LAWI2.1.ER.150610T0235Z.150610T0600Z.150610T1800Z.NO/
1006 PM CDT MON JUN 8 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From Tuesday evening until Wednesday evening.
* At 945 PM Monday the stage was 26.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 30.1 feet by Wednesday morning.The river will fall
below flood stage by Wednesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 26.0 Mon 10 PM 28.0 30.1 29.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$2 follow-up statements
371
WGUS83 KILX 091557
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT TUE JUN 9 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-100557-
/O.EXT.KILX.FL.W.0016.150610T0130Z-150611T0447Z/
/LAWI2.1.ER.150610T0130Z.150610T1200Z.150610T2247Z.NO/
1057 AM CDT TUE JUN 9 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this evening until Wednesday evening.
* At 1045 AM Tuesday the stage was 28.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 30.5 feet by tomorrow morning.The river will fall
below flood stage by tomorrow afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 28.8 Tue 11 AM 30.5 28.4 25.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$289
WGUS83 KILX 101416
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 AM CDT WED JUN 10 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
This will be the last statement for this
flooding event.
ILC101-101446-
/O.CAN.KILX.FL.W.0016.000000T0000Z-150611T0447Z/
/LAWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
916 AM CDT WED JUN 10 2015
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 845 AM Wednesday the stage was 29.2 feet.
* Flood stage is 30.0 feet.
* Forecast...The river crested below flood stage at 29.4 feet. The
river will fall to 27.3 feet by Thursday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 29.2 Wed 9 AM 27.3 25.1 23.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 8, 9:00 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 8, 9:00 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 900 PM CDT MON JUN 8 2015 .UPDATE... ISSUED AT 856 PM CDT MON JUN 8 2015 ONCE THE FEW REMAINING THUNDERSTORMS OVER EAST-CENTRAL ILLINOIS, DRIVEN BY AN UPPER LEVEL WAVE AND WANING DIURNAL INSTABILITY, DISSIPATE AND/OR MOVE OFF TO THE EAST, QUIET WEATHER IS EXPECTED FOR THE REST OF THE NIGHT. GOING FORECAST IS IN GOOD SHAPE AND ONLY REQUIRES A FEW MINOR TWEAKS TO THE NIGHTTIME HOURLY TRENDS && .SHORT TERM...(TONIGHT) ISSUED AT 318 PM CDT MON JUN 8 2015 BAND OF CLOUDS CURRENTLY ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS WILL SHIFT EASTWARD OVER THE NEXT COUPLE OF HOURS AND PUSH INTO INDIANA BEFORE SUNSET. MEANWHILE FURTHER NORTHWEST...A SHORT-WAVE TROUGH EVIDENT ON 19Z/1PM WATER VAPOR IMAGERY OVER EASTERN IOWA IS BEGINNING TO TRIGGER A FEW ISOLATED SHOWERS AND THUNDERSTORMS ALONG THE MISSISSIPPI RIVER. HIGH-RES MODELS SHOW THIS CONVECTION EXPANDING EASTWARD THROUGH THE AFTERNOON INTO THE EARLY EVENING. BASED ON HRRR FORECAST...WILL INCLUDE LOW CHANCE POPS NORTH OF THE I-70 CORRIDOR THROUGH ABOUT 02Z/9PM WHEN WAVE BEGINS TO EXIT THE REGION AND DAYTIME INSTABILITY WANES. AFTER THAT...EXPECT MOSTLY CLEAR SKIES WITH OVERNIGHT LOW TEMPERATURES IN THE LOWER 60S. .LONG TERM...(TUESDAY THROUGH MONDAY) ISSUED AT 318 PM CDT MON JUN 8 2015 A PROGRESSIVE UPPER LEVEL PATTERN WILL RESULT IN WARM, SUMMERLIKE TEMPERATURES WITH PERIODS OF SHOWERS AND THUNDERSTORMS FROM MID-WEEK THROUGH THE WEEKEND. A NORTHWEST UPPER LEVEL FLOW WILL RESULT IN DRY CONDITIONS AND SEASONABLY WARM TEMPERATURES IN THE MIDDLE TO UPPER 80S FOR TUESDAY. HOWEVER, BY WEDNESDAY INCREASING UPPER LEVEL HEIGHTS/RIDGING WILL RESULT IN TEMPERATURES CLIMBING TOWARD THE LOWER 90S. A SHORTWAVE TROUGH DROPPING INTO THE EASTERN GREAT LAKES WEDNESDAY COULD PRODUCE SOME SCATTERED SHOWERS AND T-STORMS NORTH OF I-74 FROM NORTHEAST OF PEORIA TO DANVILLE WEDNESDAY AFTERNOON. DUE TO THE PROGRESSIVE NATURE OF THE UPPER LEVEL FLOW AND GENERAL FLATTENING OF THE UPPER LEVEL RIDGE...THE FIRST IN A SERIES OF SHORTWAVE TROUGHS ARE EXPECTED TO APPROACH CENTRAL IL LATE WEDNESDAY NIGHT THROUGH THURSDAY. MORE SUBSTANTIAL UPPER LEVEL ENERGY AS WELL AS AN ABUNDANT SOURCE OF MOISTURE WILL TAKE AIM AT CENTRAL AND SOUTHEAST IL FRIDAY INTO FRIDAY NIGHT. NOT ONLY WILL GULF MOISTURE BE PLENTIFUL BUT REMNANT MOISTURE FROM PACIFIC TROPICAL STORM BLANCA COULD SET THE STAGE FOR ANOTHER ROUND OF HEAVY RAINFALL. WILL NEED TO KEEP A CLOSE EYE ON THIS THE NEXT FEW DAYS SINCE MANY RIVERS AND CREEKS ARE ALREADY FLOODED FROM LAST NIGHTS DELUGE. WITH UPPER LEVEL RIDGING EXPECTED IN THE SOUTHEASTERN U.S. FROM THE END OF THE WEEK THROUGH THE WEEKEND...A NEARLY STATIONARY FRONT IS EXPECTED TO BE IN THE VICINITY OF CENTRAL IL FRIDAY THROUGH SUNDAY. THIS WILL SET THE STAGE FOR PERIODS OF THUNDERSTORMS AND THE POTENTIAL FOR MORE HEAVY RAINFALL ON ALREADY SATURATED GROUNDS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 629 PM CDT MON JUN 8 2015 GENERALLY QUIET/VFR AVIATION WEATHER CONDITIONS EXPECTED ACROSS THE CENTRAL ILLINOIS TERMINALS THROUGH THE 00Z TAF VALID TIME. ASIDE FROM AN ISOLATED THUNDERSTORM THREAT FOR THE NEXT HOUR OR TWO, CLOUD COVER WILL BE MINIMAL AND WINDS GENERALLY FAIRLY LIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BAK SHORT TERM...BARNES LONG TERM...MILLER AVIATION...BAK
Hazardous weather outlook, Jun 8, 3:54 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 354 PM CDT MON JUN 8 2015 ILZ027>031-036>038-040>043-047-048-090800- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 354 PM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL LINGER INTO THE EARLY EVENING. SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL RETURN TO THE AREA WEDNESDAY THROUGH SUNDAY...HOWEVER ORGANIZED SEVERE WEATHER IS NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. ILZ044>046-049>057-061>063-066>068-071>073-090800- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 354 PM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE I-70 CORRIDOR THROUGH EARLY EVENING. SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. FLOODING OF MANY AREA CREEKS AND STREAMS WILL CONTINUE THIS EVENING...PARTICULARLY ACROSS PARTS OF CHAMPAIGN...VERMILION...AND EFFINGHAM COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL RETURN TO THE AREA FRIDAY THROUGH SUNDAY...HOWEVER ORGANIZED SEVERE WEATHER IS NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. BARNES
In the hours before
Local storm report, Jun 8, 5:30 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 NE BLOOMINGTON 40.51N 88.93W
06/08/2015 M0.75 INCH MCLEAN IL NWS EMPLOYEE
&&
25Local storm report, Jun 8, 5:31 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
531 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 3 NE NORMAL 40.55N 88.96W
06/08/2015 M0.75 INCH MCLEAN IL NWS EMPLOYEE
&&
25Local storm report, Jun 8, 5:37 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 NE NORMAL 40.55N 88.96W
06/08/2015 M1.00 INCH MCLEAN IL NWS EMPLOYEE
&&
25Local storm report, Jun 8, 5:39 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
539 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL HUDSON 40.61N 88.99W
06/08/2015 M0.50 INCH MCLEAN IL PUBLIC
VIA FACEBOOK
&&
25Local storm report, Jun 8, 7:06 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
706 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL CHENOA 40.74N 88.72W
06/08/2015 M1.00 INCH MCLEAN IL CO-OP OBSERVER
&&
25Local storm report, Jun 8, 7:58 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL CARLOCK 40.58N 89.13W
06/08/2015 E1.50 INCH MCLEAN IL PUBLIC
VIA TWITTER
0455 PM HAIL 3 E CONGERVILLE 40.62N 89.15W
06/08/2015 E1.00 INCH WOODFORD IL NWS EMPLOYEE
0518 PM HAIL HUDSON 40.61N 88.99W
06/08/2015 M0.50 INCH MCLEAN IL PUBLIC
VIA FACEBOOK
0525 PM HAIL 3 NE BLOOMINGTON 40.51N 88.93W
06/08/2015 M0.75 INCH MCLEAN IL NWS EMPLOYEE
0525 PM HAIL 3 NE NORMAL 40.55N 88.96W
06/08/2015 M1.00 INCH MCLEAN IL NWS EMPLOYEE
0527 PM HAIL 3 NE NORMAL 40.55N 88.96W
06/08/2015 M0.75 INCH MCLEAN IL NWS EMPLOYEE
0705 PM HAIL CHENOA 40.74N 88.72W
06/08/2015 M1.00 INCH MCLEAN IL CO-OP OBSERVER
&&
25Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.